# SDR CALA2011102700689

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 42,473 hours, 11,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378018
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER L/P  8689269 DMG JOB 157 INSPECTED PREVIOUSLY DENTED AREA AT STA 1681.8 30 INCHES BELOW L-4 DOOR FUSELAGE SKIN IS DENTED BEYOND LIMITS IN SRM 53-00-01 DETAIL 3 A=3.5 Y=.140 A/Y 25.  THIS IS A DOUBLE DENT INSTALLED REPAIR DOUBLER AS PER ECRA 5331-01543.  SEE LOG PAGE 4387053 FOR RE-INSPECTION REQUIREMENTS ON "DIP" # D08399.
